# SDR DALA2016042203162

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 851-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB BS 851 TO BS 870 BETWEEN X=44 AND X=60 AT CPAX IN REF CARD 22, ZONE 000, CARD 87, ZONE 200.  CORROSION ON CUSP WEB WAS ATTENDED IAW SRM 51-41-02, 51-41-03, 51-41-05, 5141-01, 51-10-04 PAR 15, 21 AND 37, AND 53-00-55, FIG 215, SHEET 1 OF 9.
